# SDR HNAA2019090300246

- Difficulty date: September 1, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N651
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 43,410 hours, 39,554 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  651     36-21  1903252  01SEP19  BOS  CLOSE HIGH STAGE VALVE 1 FAIL MESSAGE DURING T/O ROLL AT ABOUT 80 KTS. FACT  02SEP19  05:51  MDT
R/R HARNESS ASSY TO HIGH STAGE VALVE IN REF TO AMM 71-51-01-400-801. OPS CHECK ENG 1 HSV IN REF TO AMM 36-11-02-700-801. OPS CHECK GOOD AT THIS TIME, OK FOR SERVICE.
